# SDR ASOA03625

- Difficulty date: December 4, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4766 - DURING CLIMB-OUT FROM RDU-DFW, AT APPROXIMATELY 14,000 FEET THE CREW RECEIVED A RIGHT THRUST REVERSER UNLOCKED CAUTION MESSAGE.  QRH PROCEDURES WERE COMPLIED WITH, AN EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO RDU, LANDING SAFELY.  MAINTENANCE DEFERRED THE RIGHT THRUST REVERSER ON 12/3/2003 UNDER MEL NR 78-30-01.  THE ABOVE DISCREPANCY WAS UNDER CONTINUED DEFERRAL WITH THE REPAIRS PERFORMED ON 12/5/2003 AND THE CORRECTIVE ACTION SHOWN ON MRR NR 03624, IN WHICH MAINTENANCE REMOVED AND REPLACED THE POWER DRIVE UNIT SHOWN BELOW AT THAT TIME.  (M)
